# SDR SWAA2013032514038

- Difficulty date: March 12, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 6546551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE CORRODED AT BS 807, STR 26R.  REMOVED AND REPLACED FAILSAFE PER SRM AND DWG.
